The$C$^{∞}-convergence of hexagonal disk packings to the Riemann map

Zheng-Xu He Department of Mathematics, University of California, San Diego Oded Schramm Department of Mathematics, The Weizmann Institute of Science

TBD mathscidoc:1701.331853

Acta Mathematica, 180, (2), 219-245, 1996.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:31 uploaded by actaadmin ] [ 842 downloads ] [ 0 comments ]
@inproceedings{zheng-xu1996the$c$^{∞}-convergence,
  title={The$C$^{∞}-convergence of hexagonal disk packings to the Riemann map},
  author={Zheng-Xu He, and Oded Schramm},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203331123124562},
  booktitle={Acta Mathematica},
  volume={180},
  number={2},
  pages={219-245},
  year={1996},
}
Zheng-Xu He, and Oded Schramm. The$C$^{∞}-convergence of hexagonal disk packings to the Riemann map. 1996. Vol. 180. In Acta Mathematica. pp.219-245. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203331123124562.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved